# SDR MYWA110032

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 15,840 hours, 6,115 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CENTER RIGHT FUEL LOW PRESSURE LIGHT DOESN'T ILLUMINATE WHEN LOW OR NO PRESSURE.  FOUND RT CTR FUEL LOW PRESSURE SWITCH CONNECTOR NOT FULLY SECURED.  RE-SECURED CONNECTOR IAW AMM 28-42-11, OPS CHECK OK.
